# SDR FDEA201708162225

- Difficulty date: August 16, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N688FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 874
- Aircraft time: 14,215 hours, 8,007 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fork
- Part number: F52372302200
- Condition: Cracked
- Location: Aft Door
- Part time: 9,687 hours, 5,568 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING EO E6-5230-EO0330595P2 FOR THE AFT DOOR LATCH INSPECTION, FOUND CRACK INDICATIONS ON BOTH FRONT AND AFT SIDES OF FRAMES C61 AND C61A.  REMOVED AND REPLACED THE AFT CARGO DOOR WITH A SERVICEABLE UNIT.   COMPLIED WITH E6-5230-E0330595P2.
